The monotonicity of the entropy for a family of degree one circle maps

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

For the natural biparametric family of piecewise linear circle maps with two pieces we show that the entropy increases when any of the two parameters increases. We also describe the regions of the parameter space where the monotonicity is strict. © 1992 American Mathematical Society.
Original languageEnglish
Pages (from-to)651-684
JournalTransactions of the American Mathematical Society
Volume334
Issue number2
DOIs
Publication statusPublished - 1 Jan 1992

Keywords

  • Kneading theory
  • Monotonicity
  • Topological entropy

Fingerprint Dive into the research topics of 'The monotonicity of the entropy for a family of degree one circle maps'. Together they form a unique fingerprint.

Cite this